# SDR SROM200300020

- Difficulty date: January 21, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,248 hours, 32,212 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 17310441
- Condition: Punctured
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NR 2 ENGINE OB TR ACTUATOR FAIRING PUNCTURED ABOVE THE LOWER AFT MOUNTING HOLE.  REMOVED DAMAGE AREA, FABRICATED REPAIR PART AND INSTALLED PER SRM 54-30-1 AND 51-40-2.  MINOR REPAIR
